# SDR RAAA00B1062

- Difficulty date: May 24, 2000
- Submitted: May 25, 2000
- Operation: Air carrier
- Aircraft: N831RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19093
- Aircraft time: 59,557 hours, 41,444 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND CORROSION ON VERTICAL FIN SKIN.  REPLACED IAW 727 SRM 55-30-3 FIG 1 SHEET 2, 51-20-4, 51-30-2.
